Dead sex drive and penis after my first test cyp. injection
- 09-01-2007, 09:29 PM
Dead sex drive and penis after my first test cyp. injection
It seems like the only thing I gained from my 200mg injection is a dead penis. No sesation or drive! I don't feel any benefits from test yet....Its been 2 days. My estradiol level are probably throught the roof? I began taking Novedex XT which is a anti aromatse from gaspari nutrition. Hopefully It will help. My doct. didn't prescribe armidex...felt it unnecessary.
So is this a natural response? How long until I begin feeling any benefit? Do you all think taking Novedex will help to lower estradiol?
- 09-01-2007, 09:57 PM
Dude, test cyp doesn't work right away. The steroid has to first get stripped from the cypionate ester in your liver before it will become "active".
It will honestly take you a few weeks before you would notice the effects of T-E or T-C (the esters typically used for TRT). No need to crack out the Novedex, if I remember correctly, that product contain's ATD, which WILL kill your penis. You just need some patience my friend, the benefits will come before the end of the month.
- 09-01-2007, 10:05 PM
What is ATD? I will stop with the novadex but when should I integrate a anti aromatase?
09-01-2007, 10:14 PM
anti-aromatase ancillaries are usually involved during anabolic cycles of testosterone (i.e. over twice as much as you're doing) to protect against testosterone converting into too much estrogen. I really can't recommend anything on the anti-aromatase department: that's a decision reserved for your doctor.
09-01-2007, 10:24 PM
Doesn't ATD mess with your thyroid? I will definately stop taking it!
I was only 4 tablets into a 60 tablet bottle. Two weeks before I start feeling something? Wow! Why do people receive 100mg a week doses if it takes so long to work....why not every two weeks or every month?
09-01-2007, 10:42 PM
Anabolic users will commonly 'kick start' their cycle with a fast-acting oral steroid, such as Dianabol, for a couple weeks while the esters start to take action. There's a lot of "brotelligence" in this, as opposed to actual science, and there's little evidence to say a 'kick start' is safe.
09-02-2007, 02:11 PM
09-07-2007, 01:58 PM
One week after injection I am now off the novedex and have replaced it with 50mg of zinc per day. My estradiol level was at 34 before injection so I am thinking it is higher. I still have not gotten a erection. Before the injection, I was getting erections but now none. I still haven't felt any difference after the inj. other than the erectile dysfunction. i am confused. should I call my doc? Will is wear off? Help!
09-07-2007, 02:04 PM
There's a lot of other factors which can create an erectile dysfunction. Believe it or not, one of the key causes is stress.
09-07-2007, 02:12 PM
Yeah I know, but going from having erections 3-4 times a day to none whatsoever has to be something to do with the injection. By the way, thanks Sinner for all your advice!
09-07-2007, 07:18 PM
I'm new to this as well (8 weeks) so I can't give you any hi-tech feedback but...
I didn't notice any difference at all from my first injection and it was a front load full 200 mg Cyp.
Week 2 however was a differnt story followed by 2 more weeks of driving my wife absolutley crazy. I think she was considering a surrogate. Eight weeks into it and we are a steady 4-5 times a week. Erections on command!
09-07-2007, 08:35 PM
Any way after 2-3 weeks check e2 levels on testosterone if you where 34 before then you probably increased, but some times for some strange reason your e2 will drop as t gets higher. So just be sure to check on e2 and keep it in check and where is your shbg at?
09-07-2007, 08:37 PM
there is a lot of shady bull**** surrounding atd.
Long story short is not only is it an aromatase inhibitor (the only thing it is advertised as doing) but also a competitive AR antagonist.
It bind to the androgen receptor and shuts it down. no anabolic or androgenic activity (supposedly). it completely shuts down sex drive.
09-08-2007, 03:19 PM
09-09-2007, 11:03 AM
09-09-2007, 01:41 PM
09-09-2007, 02:33 PM
When I first started TRT about 17 months ago I did a weekly shot of Depo-Test(Cyp-100) for little over a month.
I could feel the effects the next day after taking the shot and it lasted for days!! DANG! It was an awakening!
I also took it and then a shot of B-12. Maybe that helps?!?!
I also take 6-OXO and ZMA everynite.
Just my noob 0.02
FYI..I'm on Androgel now and I have to say it is incredible. Libido/hair growth thru the roof.
You mite want to check into that.
09-09-2007, 02:47 PM
I've noticed a few ppl posting with ages in the 20's . . WHY?
Why would you need TRT at such a young age? I'm just asking cuz when I was in my 20's I was married and started a family. I never even heard of TRT and never would need it anyways at that age. At that age you're lucky if you don't knockup a few girls before you get hitched.
Again..just wondering why?
(I'm in my 40's)
09-09-2007, 03:10 PM
Some of us are unfortunate enough to have hypogonadism or other related issues at a young age. I was as healthy as a horse and had a ridiculous sex drive until the age of 17, and then it all just disappeared. **** happens, I guess.
Regardless, it's healthier for us to be on TRT in a lot of cases.
09-09-2007, 03:24 PM
Mbmartin...thx for the response.
I guess I've never heard of it/or thought about it occuring at such a young age, ever.
I guess I'm an old fart but I will say I have Red Flags fly when I see 20 yr old men posting in an "Anti-Aging" forum. Comon.
09-09-2007, 03:31 PM
I can understand that you may find it hard to believe, but if one has a total testosterone level of 300 (range 300-1000), and free testosterone of 25 (range 30-100) at the age of 21, then something is wrong. I went through puberty and all of that, and then everything just went down hill. After seeing approximately 30 doctors and being told everything from "you're a liar" to "you know more about this than me," TRT was the only option left to me. It's the only viable option for me.
Besides, after we finish growing, we're all subject to the perils of aging. I bet a lot of the men on this board wouldn't need to be here now had they been educated about anti-aging at a younger age.
09-09-2007, 03:32 PM
09-09-2007, 03:54 PM
Wait till you get older Sinner! LOL
I do stand corrected. I just didn't think that younger men do go thru this. My bad.
Sinner..if you have the knoweldge continue to use it/share it my friend. We need all the help!
I'm learning so much from this board.
09-10-2007, 08:38 PM
Why? Take a look at the current "Men's Health" magazine. (m)
09-10-2007, 10:44 PM
There are industrial compounds being used on a daily basis that you are being exposed to through water, food, plastics, preservatives, and air that would cause quiet the uproar if people realized the extent of the contamination.
These EDC's more likely than not are classified as xenoestrogens (incredibly powerful estrogenic compounds that stay in the body for YEARS) or anti-progestational compounds that cause birth defects (autism anyone?) or miscarriage.
Where are you getting your EDC's from? Mostly plasticizers and pesticides. Dioxins are among the most powerful.
there is plenty of legitimate research also indicating these EDC's prevent development of the male hypothalmus in the pre-natal environment (homosexuality). You wont ever see that brought up in the news.
09-11-2007, 04:48 AM
You must spread some Reputation around before giving it to jomi822 again.
09-11-2007, 05:13 AM
09-15-2007, 03:38 PM
09-15-2007, 06:32 PM
i managed to rip a few things off the damaged hard drive but that paper wasnt one of them.
i um.....was shaking up a thing of protein and the lid popped off and milk/protein powder splashed all over my laptop.
09-18-2007, 02:04 PM
It has been almost three weeks since getting injected with test cyp. I feel no different other than the erectile dysfunction. I was getting erections 2-3 time a day and had sex 3 times a week before the injection. Now I get no erections and have sex maybe once a week. It felt that after the injection, something felt weird in my groin area, then POW.............Erectile dysfunction. Need some help here guys! Please!
09-18-2007, 06:32 PM
09-18-2007, 11:41 PM
09-19-2007, 07:13 AM
I took Novadex for the first two days, 4 capsules in total, then stopped. I am not taking HCG.
09-19-2007, 11:26 AM
you said you took a 200mg injection
are you taking 200mg a week or 200mg every two weeks.
09-19-2007, 11:42 AM
dude what did the doctor say?
for christ's sake get some freakin viagra or something
09-21-2007, 10:11 AM
Dude - Get your test levels checked again and get your estrogen checked out. I bet your E2 is way to low and is causing your ED.
Similar Forum Threads
- By Behemoth1 in forum AnabolicsReplies: 7Last Post: 12-01-2008, 07:42 PM
- By corndog in forum Male Anti-Aging MedicineReplies: 4Last Post: 09-24-2007, 06:52 PM
- By Kid in forum Male Anti-Aging MedicineReplies: 2Last Post: 01-13-2007, 01:24 PM
- By whoze2blame in forum Post Cycle TherapyReplies: 10Last Post: 01-12-2006, 08:09 AM
- By John6 in forum AnabolicsReplies: 9Last Post: 03-16-2005, 02:09 AM